Hello Jazzman51. The dizziness, lightheadness, are normal, common side effects. I imagine that since today is your first day, that your dose might be around between 75/100mg. It might take a few days, but hopefully, then you will have adjusted to the effexor. I once was on effexor, but not the xr, best wishes to you, hope that you begin to feel better.
As pledge said, the dizzy, fuzzy, glazed over feelings are common side effects of the Effexor and will take several days to a couple weeks to clear up. The side effects will gradually get better each day that you continue the medicine so hang in there. It will take upto a month for the Effexor to reach maximum effectiveness so again be patient and if the side effects become intolerable don't hesitate to phone the doc.
- Effexor XR Information for Consumers
- Effexor XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 4 answers
Posted 11 Sep 2010 • 2 answers
Posted 29 Dec 2011 • 2 answers
Posted 27 Feb 2013 • 1 answer
Posted 10 May 2013 • 3 answers